Optimal control of processes describable by integral equations. III
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 16-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_9_a1,
author = {V. R. Vinokurov},
title = {Optimal control of processes describable by integral {equations.~III}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--25},
year = {1967},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_9_a1/}
}
V. R. Vinokurov. Optimal control of processes describable by integral equations. III. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 16-25. http://geodesic.mathdoc.fr/item/IVM_1967_9_a1/